MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE AIR+ MENISCAL SYSTEM - CURVED UP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

STRYKER ENDOSCOPY-SAN JOSE AIR+ MENISCAL SYSTEM - CURVED UP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Catalog Number 4722
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the air + broke during surgery.Broken anchor pieces were potentially unable to be retrieved.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: anchor broken.Probable root cause: application: - user not familiar with device use.- user excessively bends/kinks the needle.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.

Brand Name
AIR+ MENISCAL SYSTEM - CURVED UP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key20162800
Report Number0002936485-2024-00633
Device Sequence Number15282009
Product Code GAT
UDI-Device Identifier07613327482065
UDI-Public07613327482065
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K153087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4722
Device Lot Number7013662
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2024
Supplement Date Received by Manufacturer08/09/2024
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown